Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 34, NWS Sioux Falls, SD

April 21, 2007Brookings County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 21, 2007, 10:35 PM CDT for Brookings County, South Dakota. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2007, 10:35 PM CDT (03:35 UTC)
Expired
Apr 21, 2007, 11:15 PM CDT
In force
40 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Brookings County, SD

The radar

The Sioux Falls radar (KFSD), 93 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 10:53 PM CDTHAIL 1Bruce, SD
Apr 21, 10:54 PM CDTHAIL 0.88Bruce, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 2:30 PM CDTTornado WatchSPC8 hr
Apr 21, 10:34 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1323 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 220335
SVRFSD
SDC011-220415-
/O.NEW.KFSD.SV.W.0034.070422T0335Z-070422T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 PM CDT SAT APR 21 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 1115 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF BRUCE TO
  5 MILES WEST OF SINAI...OR ALONG A LINE EXTENDING FROM 15 MILES
  WEST OF ESTELLINE TO 17 MILES NORTH OF MADISON...MOVING NORTHEAST
  AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VOLGA AROUND 1045 PM CDT...
  BROOKINGS AROUND 1050 PM CDT...
  BRUCE AROUND 1055 PM CDT...

LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679

$$
BT
3 follow-up statements
000 
WWUS53 KFSD 220350
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1050 PM CDT SAT APR 21 2007

SDC011-220415-
/O.CON.KFSD.SV.W.0034.000000T0000Z-070422T0415Z/
BROOKINGS SD-
1050 PM CDT SAT APR 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN BROOKINGS COUNTY...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BRUCE
TO 4 MILES NORTH OF VOLGA...OR ALONG A LINE EXTENDING FROM 8 MILES
WEST OF ESTELLINE TO 9 MILES NORTHWEST OF BROOKINGS...MOVING
NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   BRUCE AROUND 1055 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679

$$
BT
000 
WWUS53 KFSD 220358
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 PM CDT SAT APR 21 2007

SDC011-220415-
/O.CON.KFSD.SV.W.0034.000000T0000Z-070422T0415Z/
BROOKINGS SD-
1058 PM CDT SAT APR 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN BROOKINGS COUNTY...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BRUCE
TO BRUCE...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF ESTELLINE
TO 9 MILES NORTHWEST OF BROOKINGS...MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL BROOKINGS COUNTY THROUGH 1110 PM CDT

AT 1054 PM...NICKEL SIZED HAIL WAS REPORTED BY TRAINED WEATHER 
SPOTTERS IN BRUCE. 

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679

$$
BT
000 
WWUS53 KFSD 220409
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1108 PM CDT SAT APR 21 2007

SDC011-220418-
/O.EXP.KFSD.SV.W.0034.000000T0000Z-070422T0415Z/
BROOKINGS SD-
1108 PM CDT SAT APR 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BROOKINGS COUNTY
EXPIRES AT 1115 PM CDT...

THE STORM HAS EXITED THE COUNTY.

LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679

$$
BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:00 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 21, 10:00 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1000 PM CDT SAT APR 21 2007

.DISCUSSION...
WIND ADVY HAS BEEN ALLOWED TO EXPIRE AS THE SLY WINDS ARE BLO
CRITERIA THRU THE ERN CWFA. QUICK GLANCE AT THE 00Z NAM HAS SLOWED
THE PROGRESSION OF THE CONVECTION DOWN EVEN MORE ON SUNDAY. HOWEVER
MANY TIMES THE CONVECTION WILL SELF PROPAGATE EWD QUICKER THAN WHAT
THE MODELS SHOW DUE TO NMRS OUTFLOW BNDRYS DEVELOPING ON THE E SIDE
OF THE LINES. ONLY SLIGHTLY ALTERED THE PROGRESSION A BIT EWD TO
SLOW THE CONVECTIVE LINE DOWN A BIT.

&&

.AVIATION...
THUNDERSTORM ACTIVITY WILL BE FOUND OVER SOUTH CENTRAL AND EAST
CENTRAL SOUTH DAKOTA THROUGH THE NIGHT ALONG AND BEHIND A COLD
FRONT. THIS ACTIVITY WILL INCH EASTWARD TOWARD THE KFSD AREA BY
AROUND 09Z...AND NOT IN THE KSUX AREA UNTIL SUNDAY. WATCH FOR BRIEF
MVFR TO IFR CONDS IN ANY TS ACTIVITY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&

MJF
Hazardous weather outlook, Apr 21, 12:00 PM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1200 PM CDT SAT APR 21 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1200 PM CDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL SOUTH
DAKOTA VERY LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN
PROGRESS SLOWLY EASTWARD TOWARDS THE JAMES RIVER VALLEY. A FEW OF
THESE STORMS COULD BE SEVERE...WITH HAIL TO THE SIZE OF HALF
DOLLARS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES. THESE
STORMS WILL LIKELY LIFT NORTHEAST INTO NORTHEAST SOUTH DAKOTA
DURING THE EVENING. BEYOND THIS...ANOTHER AREA OF RAIN AND
THUNDERSTORMS SHOULD DEVELOP OVER SOUTHERN NEBRASKA AND LIFT
NORTH INTO THE AREA LATE TONIGHT AND DURING THE DAY ON SUNDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

FLOODING...

THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON AND EARLY THIS
EVENING WILL LIKELY PRODUCE VERY HEAVY RAIN AT TIMES...POSSIBLY
AN INCH AND A HALF AN HOUR UNDER THE STRONGEST STORMS.

WIND AND FOG...
SOUTH WINDS WILL CONTINUE TO INCREASE THROUGHOUT THE
AFTERNOON...TOPPING OUT AT 30 TO 40 MPH LATER THIS AFTERNOON AND
EVENING. A FEW GUSTS COULD CLIMB TO AROUND 50 MPH BETWEEN 500 PM
CDT AND 800 PM CDT...ESPECIALLY NEAR THE INTERSTATE 29 CORRIDOR
AND ALONG THE BUFFALO RIDGE.

FIRE DANGER...
VERY STRONG WINDS...TEMPERATURES IN THE MID 70S AND AFTERNOON
RELATIVE HUMIDITIES NEAR 40 PERCENT WILL PRODUCE A VERY HIGH FIRE
DANGER OVER PARTS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA
TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A BROAD AREA OF RAIN AND THUNDERSTORMS WILL MOVE NORTH INTO THE
AREA ON SUNDAY MORNING...PRODUCING SOME AREAS OF HEAVY
RAINFALL...BUT SEVERE WEATHER IS UNLIKELY. BY LATE AFTERNOON...A
FEW THUNDERSTORMS COULD REDEVELOP OVER NORTHWEST IOWA...WITH A
FEW SEVERE STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM IN AREAS WEST OF
THE JAMES RIVER.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 21, 9:31 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
931 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             9 S KIMBALL             43.62N 98.96W
04/21/2007  E0.75 INCH       BRULE              SD   PUBLIC

&&

HEITKAMP
Local storm report, Apr 21, 9:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             CARTHAGE                44.17N 97.71W
04/21/2007  E0.75 INCH       MINER              SD   TRAINED SPOTTER

&&

TRM
Local storm report, Apr 21, 9:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 NNW FEDORA            44.08N 97.83W
04/21/2007  E0.88 INCH       MINER              SD   TRAINED SPOTTER

&&

TRM
Local storm report, Apr 21, 10:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1003 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             3 WNW MITCHELL          43.75N 98.09W
04/21/2007  M1.00 INCH       DAVISON            SD   TRAINED SPOTTER

&&

TRM
Local storm report, Apr 21, 10:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1005 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             6 NE DIXON              43.44N 99.39W
04/21/2007  E0.88 INCH       GREGORY            SD   PUBLIC

0655 PM     HAIL             17 S PUKWANA            43.53N 99.18W
04/21/2007  E0.75 INCH       BRULE              SD   TRAINED SPOTTER

0710 PM     HAIL             9 S PUKWANA             43.65N 99.18W
04/21/2007  E2.75 INCH       BRULE              SD   LAW ENFORCEMENT

0714 PM     HAIL             9 WSW STICKNEY          43.54N 98.60W
04/21/2007  E0.75 INCH       AURORA             SD   TRAINED SPOTTER

0718 PM     HAIL             5 W PLANKINTON          43.72N 98.58W
04/21/2007  E0.75 INCH       AURORA             SD   TRAINED SPOTTER

0720 PM     HAIL             11 S PUKWANA            43.62N 99.18W
04/21/2007  E2.00 INCH       BRULE              SD   LAW ENFORCEMENT

            OFFICER CALLED IN TO SHERIFFS OFFICE WITH PLUM SIZED
            HAIL.

0730 PM     HAIL             GREGORY                 43.23N 99.43W
04/21/2007  E1.00 INCH       GREGORY            SD   TRAINED SPOTTER

0733 PM     HAIL             KIMBALL                 43.75N 98.96W
04/21/2007  E0.75 INCH       BRULE              SD   TRAINED SPOTTER

0741 PM     HAIL             13 WNW PLATTE           43.46N 99.08W
04/21/2007  E0.88 INCH       CHARLES MIX        SD   TRAINED SPOTTER

0748 PM     TORNADO          4 SE PLANKINTON         43.67N 98.43W
04/21/2007                   AURORA             SD   TRAINED SPOTTER

0758 PM     HAIL             15 S PUKWANA            43.56N 99.18W
04/21/2007  E0.88 INCH       BRULE              SD   EMERGENCY MNGR

0800 PM     HAIL             2 N BURKE               43.21N 99.29W
04/21/2007  E2.50 INCH       GREGORY            SD   TRAINED SPOTTER

            IN ADDITION TO TENNIS BALL SIZED HAIL, STRONG WINDS BROKE
            A WHOLE WINDOW OUT.

0808 PM     HAIL             BURKE                   43.18N 99.29W
04/21/2007  E2.50 INCH       GREGORY            SD   LAW ENFORCEMENT

            GROUND IS WHITE FROM BURKE TO 8 MILES NORTH OF BURKE.

0808 PM     HAIL             6 S PUKWANA             43.69N 99.18W
04/21/2007  E1.75 INCH       BRULE              SD   EMERGENCY MNGR

0808 PM     HAIL             6 S PUKWANA             43.69N 99.18W
04/21/2007  E1.75 INCH       BRULE              SD   AMATEUR RADIO

0809 PM     HAIL             1 S WOONSOCKET          44.04N 98.27W
04/21/2007  E2.75 INCH       SANBORN            SD   EMERGENCY MNGR

0825 PM     HAIL             6 W PLATTE              43.39N 98.96W
04/21/2007  E1.00 INCH       CHARLES MIX        SD   TRAINED SPOTTER

            QUITE A BIT OF HAIL FROM 825 TO 828 PM.

0831 PM     HAIL             6 S CAVOUR              44.29N 98.04W
04/21/2007  E1.00 INCH       BEADLE             SD   EMERGENCY MNGR

            HAIL COVERNING GROUND.

0835 PM     HAIL             5 SE CAVOUR             44.32N 97.97W
04/21/2007  E0.88 INCH       BEADLE             SD   EMERGENCY MNGR

0837 PM     HAIL             WHITE LAKE              43.73N 98.71W
04/21/2007  E1.75 INCH       AURORA             SD   STORM CHASER

0842 PM     HAIL             IROQUOIS                44.37N 97.85W
04/21/2007  E0.88 INCH       KINGSBURY          SD   FIRE DEPT/RESCUE

0844 PM     HAIL             5 S WHITE LAKE          43.66N 98.71W
04/21/2007  E1.00 INCH       AURORA             SD   TRAINED SPOTTER

0846 PM     HAIL             2 E FORESTBURG          44.02N 98.07W
04/21/2007  E0.75 INCH       SANBORN            SD   STORM CHASER

            ALSO REPORTED A FUNNEL CLOUD

0856 PM     TORNADO          5 NE CARTHAGE           44.22N 97.64W
04/21/2007                   KINGSBURY          SD   LAW ENFORCEMENT

            DEBRIS CIRCULATING AT THE GROUND.

0859 PM     HAIL             DE SMET                 44.39N 97.55W
04/21/2007  E0.75 INCH       KINGSBURY          SD   EMERGENCY MNGR

0902 PM     HAIL             20 SE CHAMBERLAIN       43.60N 99.04W
04/21/2007  E1.00 INCH       BRULE              SD   LAW ENFORCEMENT

0925 PM     HAIL             9 S KIMBALL             43.62N 98.96W
04/21/2007  E0.75 INCH       BRULE              SD   PUBLIC

0925 PM     HAIL             7 NW MITCHELL           43.80N 98.13W
04/21/2007  M1.00 INCH       DAVISON            SD   TRAINED SPOTTER

0930 PM     HAIL             3 WNW MITCHELL          43.75N 98.09W
04/21/2007  M1.00 INCH       DAVISON            SD   TRAINED SPOTTER

0940 PM     HAIL             5 NNW FEDORA            44.08N 97.83W
04/21/2007  E0.88 INCH       MINER              SD   TRAINED SPOTTER

0948 PM     HAIL             CARTHAGE                44.17N 97.71W
04/21/2007  E0.75 INCH       MINER              SD   TRAINED SPOTTER

&&

TRM
Local storm report, Apr 21, 10:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1022 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             7 WNW HARRISON          43.48N 98.66W
04/21/2007  E1.25 INCH       DOUGLAS            SD   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL 5 NW OF NEW HOLLAND.

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:08 PM CDTSevere Thunderstorm WarningFSDBrule42 min
Apr 21, 7:09 PM CDTSevere Thunderstorm WarningFSDAurora36 min
Apr 21, 7:20 PM CDTSevere Thunderstorm WarningFSDBeadle55 min
Apr 21, 7:39 PM CDTTornado WarningFSDAurora36 min
Apr 21, 7:41 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory34 min
Apr 21, 7:46 PM CDTSevere Thunderstorm WarningFSDAurora29 min
Apr 21, 7:50 PM CDTSevere Thunderstorm WarningFSDSanborn40 min
Apr 21, 7:54 PM CDTSevere Thunderstorm WarningFSDBrule51 min
Apr 21, 7:58 PM CDTTornado WarningFSDDavison20 min
Apr 21, 8:07 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory38 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningFSDAurora, Douglas42 min
Apr 21, 8:25 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury50 min
Apr 21, 8:25 PM CDTTornado WarningFSDAurora35 min
Apr 21, 8:30 PM CDTSevere Thunderstorm WarningFSDSanborn30 min
Apr 21, 8:45 PM CDTTornado WarningFSDKingsbury45 min
Apr 21, 9:06 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix39 min
Apr 21, 9:09 PM CDTSevere Thunderstorm WarningFSDSanborn36 min
Apr 21, 9:13 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson47 min
Apr 21, 9:29 PM CDTSevere Thunderstorm WarningFSDAurora46 min
Apr 21, 9:35 PM CDTSevere Thunderstorm WarningFSDKingsbury, Miner40 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.